Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Alli.. anyone else???

Posted by on Jan. 27, 2009 at 10:35 PM
  • 4 Replies

Okay so i just started alli, and i read the books, and been on it for a few days now..

I guess i would like to know what other people eat on this diet.. cause i feel like im cheating havent changed anything about my eating habbits

 

by on Jan. 27, 2009 at 10:35 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-4):
cutiepiecakes
by on Jan. 27, 2009 at 11:21 PM
You def need to change your diet or at least read the fat contents on food packages because you can only eat 15 grams of fat per day on the alli program. if you constantly eat more than that per day you will experience the "side effects" one of the most common side effects is the uncontrolable oily watery diarreha because the pills keep your body from processing the extra fat. its literally like you are peeing poop out of your butt its gross. sorry tmi but it will happen if you dont cut the fat out of your diet while taking the pills
Miscarriage Survivor

pregnancy calendar

Bravado Bras at Nurtured Family

Myspace Pregnancy Countdown Clocks

miss_nevin
by on Jan. 27, 2009 at 11:26 PM

But i really dont eat more then that anyways be looking at the labels.. mmm at least from what i can see there isnt.. im on pretty good diet already just not eat alot.. I have had gas alot since i started taking it but nothing else.. mm just think maybe that means it isnt working

JenieceMojica
by on Jan. 27, 2009 at 11:29 PM

i am thinking of starting it too so here is a bump for you!

Photobucket

JudeandLucy
by on Jan. 28, 2009 at 1:01 AM


Quoting cutiepiecakes:

You def need to change your diet or at least read the fat contents on food packages because you can only eat 15 grams of fat per day on the alli program. if you constantly eat more than that per day you will experience the "side effects" one of the most common side effects is the uncontrolable oily watery diarreha because the pills keep your body from processing the extra fat. its literally like you are peeing poop out of your butt its gross. sorry tmi but it will happen if you dont cut the fat out of your diet while taking the pills

Yep! My mom took it for about two weeks, and after repeatedly pooing herself and not even knowing it she stopped LOL!

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)